# SDR AALA202112287087

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,478 hours, 14,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER DOOR 4L HAS RECENT HISTORY OF LOW PRESSURE. REMOVED AND REPLACED DIAPHRAGM AND 2 PACKING OF DOOR ASSIST AND EMERGENCY OPERATIONS CYLINDER PER AMM 52-10-00-610-001-A.
